2018
Том 70
№ 9

All Issues

Nechaeva I. G.

Articles: 2
Article (Ukrainian)

Investigation of stability conditions of stochastical perturbed systems with lag

Khusainov D. Ya., Nechaeva I. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1060–1064

Linear stochastic differential systems with a single lag are considered. Sufficient conditions for uniform (in lag) stability in the mean-square under constantly acting perturbations are obtained.

Article (Ukrainian)

Exponential estimates of solutions of linear stochastic differential functional equations

Khusainov D. Ya., Nechaeva I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1338–1343